# SDR CA011128010

- Difficulty date: October 18, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL2156B11415
- Aircraft time: 624 hours
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: 215241152
- Condition: Broken
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION,  ACCESS PANEL WAS LIFTED AND DISCOVERED AN EYE BOLT (OUTBOARD HINGE) HAD BEEN BROKEN ON TOP OF THE SCREW.  ALSO FOUND A HINGE FITTING  WAS BROKEN AND CRACKED.  NO APPARENT SIGN OR ANOMALLY WAS NOTICED DURING THE PREVIOUS FLIGHTS SO THE INCIDENT WAS NOT REPORTED.  THE ONLY WAY TO DETECT THE PROBLEM WOULD BE DURING AN ANNUAL INSPECTION.
